MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 6/60/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 6/60/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430500
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral self-expandable stent system was selected for treatment of a mildly calcified lesion (80% stenosis degree) in a mildly tortuous segment of the mid sfa.After pre-dilatation of the lesion, the complaint device was placed in the lesion but during release, the proximal end of the stent failed to release.

Brand Name
PULSAR-18 T3 6/60/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key25015188
Report Number8043892-2026-04033
Device Sequence Number9655277
Product Code NIP
UDI-Device Identifier07640130446984
UDI-Public(01)07640130446984(17)280816(10)07252613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430500
Device Lot Number07252613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown